# SDR AALA202510202024

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 34,769 hours, 15,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR GIRT BAR WHITE PLASTIC STOP COMING OFF. REMOVED AND REPLACED L2 DOOR GIRT BAR. PER AMM 25-44. OPERATIONAL CHECKS NORMAL.
